Cayley graphs generated by small degree polynomials over finite fields

Igor E. Shparlinski*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

We introduce and use some new arguments to improve upper bounds of Chung and of Lu, Wan, Wang, and Zhang on the diameter of some Cayley graphs constructed from polynomials over a finite field.

Original languageEnglish
Pages (from-to)376-381
Number of pages6
JournalSIAM Journal on Discrete Mathematics
Volume29
Issue number1
DOIs
Publication statusPublished - 2015
Externally publishedYes

Keywords

  • Cayley graphs
  • Character sums
  • Finite fields
  • Polynomials

Fingerprint

Dive into the research topics of 'Cayley graphs generated by small degree polynomials over finite fields'. Together they form a unique fingerprint.

Cite this